# SDR MK1Y201807240004

- Difficulty date: July 24, 2018
- Submitted: July 24, 2018
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N838AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 96,387 hours, 15,624 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK,  FOUND A DENT & GOUGE ON THE FUSELAGE SKIN AT BS 1530,  BETWEEN STRINGERS 24R AND 27R.
